# SDR IPXA2M74119

- Difficulty date: June 27, 2012
- Submitted: June 29, 2012
- Operation: Air carrier
- Aircraft: N284UP
- Make and model: Doug MD-11F
- Aircraft serial: 48541
- Engine: Pwa PW4460
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: False Activation
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

FIFTY TWO MINUTES INTO FLIGHT "MAIN CABIN SMOKE ALERT, LVL 3" ALERT AURAL WARNING ANNUNCIATED FOR 2-3 SECONDS.  DONNED 02 MASKS BUT ALERT SILENCES IMMEDIATELY LAND NO SMOKE DETECTORS APPEARED ON AIR SYNOPTIC.  PERFORMED OPS TEST ON SMOKE DETECTOR SYS IAW MM 26-14-01-5.  NO DEFECTS NOTED.
